2 doctors weighed in:
Will discontinuing Yaz (drospirenone and ethinyl estradiol) birth control relieve its side effects or cause weight gain?
2 doctors weighed in

Dr. Nikolaos Zacharias
Obstetrics & Gynecology - Maternal Fetal Medicine
1 doctor agrees
In brief: Stop Yaz (drospirenone and ethinyl estradiol) now.
As soon as you stop taking Yaz (drospirenone and ethinyl estradiol) the side effects should resolve pretty quickly.
Stop Yaz (drospirenone and ethinyl estradiol) now - plenty of other safer oral contraceptives around..

In brief: Stop Yaz (drospirenone and ethinyl estradiol) now.
As soon as you stop taking Yaz (drospirenone and ethinyl estradiol) the side effects should resolve pretty quickly.
Stop Yaz (drospirenone and ethinyl estradiol) now - plenty of other safer oral contraceptives around..
Dr. Nikolaos Zacharias
Dr. Nikolaos Zacharias
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors